Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ear congestion, yellow fluid secreted during sleep, sticky, smelly. History of congestion. Remedies to cure it completely?

Hi Doctor, my ear is congested with yellowish fluid. And it is secreted more during sleep. The fluid is sticky and smelly, any remedies for curing it. And with what could i wipe it off? Help me please. I have this congestion for the past 4 years. When consulting my doctor, he gives antibiotics and it gets recovered temporily. Any permanent solution for this?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for seeking advice.
You seem to be having a leaking ear- called Acute Suppurutive Ottitis Media.[ASOM]
Every time you have a cold / are recovering from cold you may see pus oozing from the ear.
Use some nasal drops alongwith the Antibiotics & pain relievers given by your doctor.
If persists, see an ENT Surgeon.
Take care.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor